# SDR YENA2020121800608

- Difficulty date: December 13, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N354JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000601
- Aircraft time: 20,657 hours, 14,371 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, WINGS/LT WING/WING MAIN BOX TRAILING EDGE AT RIB 10, CRACK,  PERMANENT REPAIR.  CLASSIFIED AS MAJOR REPAIR.
